MathSciNet Relay Station
MathSciNet bibliographic data
MR2377251 (2009k:53227) 53D35
Oh, Yong-Geun; Müller, Stefan The group of Hamiltonian homeomorphisms and $C\sp 0$-symplectic topology. J. Symplectic Geom. 5 (2007), no. 2, 167–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement